# SDR UALA2011102505781

- Difficulty date: October 25, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 72,658 hours, 22,634 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD QTY & PRESSURE ISSUE, RTFL.  REPLACED PRESSURE HOSE FROM LEFT HYD ELECT PUMP TO MODULE.  LEAK CHECK GOOD.
